Jump to content

Florinef And Midodrine Used Togather


jkapache
 Share

Recommended Posts

well i have been on the florinef .1 mg 1 time a day- neuro increased it to two times a day- but then a week later when i was at cardiologist he started me on midodrine 5 mg 2 times a day( i was complaining that i still am so fatigued- and that that is my worst symptom- he said that maybe we should try treating the pots more agressivly- as there isnt much to do for the fatigue)- and said to only take florinef one time a day again. i have been on the midodrine for 6 days now- and when i was at rhuemotlogists and he did my blood pressure- it was 128- witch was a bit higher- so he said that the midodrine must be working- in terms of raising my blood pressure- however i really have not noticed a difference in the way i feel- aside from the wonderful chills. from the sounds of it, becuase the midodrine is a short living med- it seems like it should maybe be doing something by now? i dont know- but i have to go and see my nuero again in a week- and she will NOT be happy that the cardio put me on this- more because she has an ego and wants to be in control- but i dont want to be on meds if they are not helping- but i really want to give it a fair shot- as my neuro is sometimes stingy on letting me try new things! and i know that it wont be a pretty visit when she sees the new med listed- any ideas on how to make that go well? maybe i should spike her morning coffee!! thanks!

Link to comment
Share on other sites

Jess, my understanding is that is may take quite a while for the drugs to reach efficacy for you. Two to three weeks, maybe for full effect?

I was unable to take the Fluorinef, and am on the lowest possible dose of midodrine. The cardiologist has me taking midodrine in the a.m., and if I feel syncopal during the day, he has advised me to take another dose -- up to three daily, if need be. Each dose last for 3-4 hours, but you don't want to take it if you will need to lie down at some point. It really raises the blood pressure in that position.

The greatest contributor to fatigue, for me, is the beta blocker prescribed for arrythmias.

You may really have to 'experiment' with the doses, and when you take your medications. Try not to get too frustrated as stress can really exacerbate things for you. Good luck. We've all been there, done this!

Link to comment
Share on other sites

That's really frustrating. I had the same problem, where the midodrine wasn't really making me feel any better. I don't know if this applies, but my cardiologist explained to me that the midodrine makes it safer for me to try to do leg exercises, which will get my blood moving better and will then help me feel better. Again, I don't know if that applies. I also doubled my midodrine for a while, bad chills, but it got me up and around more. My doctor explained that I can really experiment with my dosage there; it won't hurt me.

I hope you start feeling better.

Kady

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...